Home » Frequently asked Questions on Health » Can steroids have side effects on my 3-year-old daughter?

Can steroids have side effects on my 3-year-old daughter?

Q: My 3 years old daughter is suffering from vitiligo. The doctor initially prescribed Elocon and Tacrotopic ointments and Dicaris (5 mg) tablets, twice a week. After one and a half month, the spot colour became normal but we could observe the skin colour above her nose and the eyes becoming fairer. Our doctor then prescribed Tan Betnesol (twice a week). We gave her these tablets for a month and in the mean time, another white spot near her thigh developed. We went to the doctor and he asked to continue these tablets for another month. Being a steroid, can this tablet have any side effects?

A:The treatment of vitiligo is medical, consisting of topical, and systemic therapies, light therapy, laser therapy and surgical therapy. For your daughter, narrow band therapy is one option, which can be tried before steroid therapy, but the doctor concerned has to take decision. Steroids do have adverse effects.

RELATED FAQ

................... Advertisement ...................

   

FAQ

ASK OUR EXPERTS

Using 0 of 1024 Possible characters
Choose Topic
-------------------------------- Advertisement -----------------------------------